Alert archive / Louisiana / Tornado Warnings in 2015
Tornado Warning 4, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 13, 2015, 9:25 AM CDT for Plaquemines Parish, Louisiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2015, 9:25 AM CDT (14:25 UTC)
- Expired
- Apr 13, 2015, 10:00 AM CDT
- In force
- 35 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Plaquemines Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 2.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
306
WFUS54 KLIX 131425
TORLIX
LAC075-131500-
/O.NEW.KLIX.TO.W.0004.150413T1425Z-150413T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
925 AM CDT MON APR 13 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL PLAQUEMINES PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 1000 AM CDT
* AT 925 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8
MILES SOUTHWEST OF PORT SULPHUR...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORT SULPHUR AND EMPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2942 8978 2938 8986 2942 8981 2944 8983
2943 8986 2945 8982 2947 8983 2947 8986
2941 8988 2946 8987 2943 8991 2946 8992
2946 8988 2947 8989 2959 8972 2951 8966
2943 8954 2940 8971 2941 8974 2937 8978
TIME...MOT...LOC 1425Z 250DEG 14KT 2941 8982
$$1 follow-up statement
609
WWUS54 KLIX 131452
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
952 AM CDT MON APR 13 2015
LAC075-131500-
/O.CON.KLIX.TO.W.0004.000000T0000Z-150413T1500Z/
PLAQUEMINES LA-
952 AM CDT MON APR 13 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR WEST
CENTRAL PLAQUEMINES PARISH...
AT 952 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR PORT
SULPHUR...MOVING NORTHEAST AT 5 TO 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PORT SULPHUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2943 8979 2945 8982 2946 8982 2947 8983
2948 8986 2948 8987 2959 8972 2946 8963
TIME...MOT...LOC 1452Z 210DEG 7KT 2947 8981
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 8:13 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 13, 8:13 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
813 AM CDT MON APR 13 2015
...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING IS UNSTABLE ABOVE THE TOP OF A SFC
INVERSION AT 950 MB. MIXED LAYER CAPE IS 1500 J/KG. MID LEVEL
LAPSE RATES HAVE STEEPENED SINCE YESTERDAY AND ARE AT ABOUT 6.3
C/KM. DUE TO A LOW LEVEL MESOSCALE BOUNDARY OVER THE AREA...
WINDS ARE EASTERLY IN THE INVERSION AND THEN SOUTH AT 018 FT.
ABOVE THE INVERSION WINDS BECOME WESTERLY. THIS CREATES SOME SHEAR
IN THE LOCAL ENVIRONMENT WITH LOW LEVEL SRH VALUES AROUND 200
M2/S2. THE PROFILE IS NEAR SATURATED AT POINTS THROUGHOUT...
RESULTING IN A RECORD MAX PW IN THE CLIMATOLOGY FOR TODAY AT 1.96
INCHES. THE STORMS COMING IN THIS MORNING WILL BE VERY EFFICIENT
RAIN MAKERS.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 321 AM CDT MON APR 13 2015/
SHORT TERM...
NEXT WEATHER PLAYER IS MCV MOVING OUT OF DEEP SOUTH TX INTO THE
GULF OF MEXICO TONIGHT. NO REAL SIGNS OF WEAKENING PER WSR88D AND
SATELLITE IMAGERY. MARGINAL RISK OF SEVERE WEATHER ASSOCIATED WITH
THE MCV IN THE FORM OF HIGH WINDS...FREQUENT LIGHTNING...AND
TORRENTIAL RAIN ASSOCIATED WITH THE STRONGER STORMS. LOOKING AT
THE 00Z SOUNDING ALSO INDICATES INSTABILITY IN THE POST WARM FRONT
ENVIRONMENT WITH PARCEL CAPE VALUES OF 900 TO 1000 J/KG AND BULK
SHEAR VALUES OF 22 M2/S2. PW MEASURED AT 1.94 INCHES INDICATES
RAIN THAT DOES FALL WILL BE QUITE EFFICIENT IN NATURE. HELICITY
IMPRESSIVE AT OVER 200 M2/S2. NOW THERE COULD BE SOME MODIFICATION
FROM 00Z TO THIS MORNING...WE WILL SEE ONCE WE LAUNCH THE 12Z
RADIOSONDE AND ADJUST IF NEEDED. EVEN THOUGH NOT WIDESPREAD...THERE
IS A NON- ZERO CHANCE OF A SOME WATERSPOUTS AND/OR BRIEF TORNADOES
ASSOCIATED WITH THE STRONGER STORMS AND ESPECIALLY WHEN THEY
INTERACT WITH MESOSCALE BOUNDARIES. I DID EXPAND AND EXTEND THE
FLASH FLOOD WATCH TO INCLUDE AREAS THAT RECEIVED HEAVY RAIN
YESTERDAY...IE THE MS GULF COAST WITH OVER 3 INCHES IN MANY AREAS
BETWEEN 00Z AND 06Z LAST NIGHT. ANY RAIN OVER THE WATCH AREA
BECOMES A PROBLEM AS ACCUMULATED RAINFALL TOTALS OVER THE LAST FEW
DAYS HAS LOWERED FFG VALUES TO AROUND 2 TO 2.5 INCHES PER HOUR
WHICH IS ATTAINABLE CONSIDERING THE THE CURRENT ENVIRONMENT.
HRRR TAKES THE MCV TO THE FORECAST AREA AROUND 13Z WITH SOME
SHRA DEVELOPING OUT AHEAD BEGINNING BETWEEN 8Z AND 9Z. RADAR
ALREADY SUPPORTING THIS FORECAST. THE MAIN MCV WILL REACH KBTR
AROUND 8AM...LAKE PONTCHARTRAIN BY 11AM/NOON... AND THE MS GULF
COAST AROUND 1 TO 2PM. /KEG/
LONG TERM...
WEATHER MODELS ARE ALL A LITTLE OFF IN TIMING AND COVERAGE OF
RAIN BUT WE CAN TAKE AWAY AT LEAST A VERY EL NINOESK WET PATTERN
CONTINUING FOR MUCH OF THE WEEK. ECMWF LOW AT 06Z LAST NIGHT WAS
PLOTTED CLOSE TO SATELLITE PER THE 3.9U CHANNEL OBSERVATION. CLOSED
LOW WAS IN SW NM WITH PLENTY OF FORCING AND IMPULSES OUT AHEAD.
DIFFLUENT FLOW ALOFT ALSO AIDING IN CURRENT AND FUTURE SHRA/TSTM
ACTIVITY OVER OUR AREA.
CURRENT LOW PROGGED OVER THE TX PANHANDLE AT 06Z TUE AS YET
ANOTHER TROUGH DIGS IN SOUTH OVER THE ROCKIES LATE IN THE WEEK.
A LOW CLOSES OFF AT THE BASE OF THE TROUGH OVER THE 4 CORNERS
AROUND 06Z THU. MODELS INDICATING THIS SETTING UP SIMILAR TO THE
CURRENT SITUATION WITH IMPULSES EJECTING EAST AND A DIFFLUENT
UPPER PATTERN. THIS SPELLS ADDITIONAL SHRA/TSTM CHANCES INTO
THU/FRI/SAT HOWEVER CONFIDENCE NOT QUITE AS HIGH ESPECIALLY
GETTING INTO NEXT WEEKEND. BY 18Z SUN THE CLOSED LOW HOVERS AROUND
WESTERN KS AND SHOULD BE PUSHING RAIN CHANCES EASTWARD WITH IT.
INTERESTING TO NOTE YET ANOTHER TROUGH AND ASSOCIATED CLOSED LOW
DIVES SOUTH OFF THE CA COAST PER THE GFS AND ECMWF AT THE 200 TO
240 HOUR MARK. LOTS OF UNCERTAINTY WITH THIS BUT DOES CONTINUE THE
CURRENT TREND OF A VERY ACTIVE SOUTHERN STREAM WITH SYSTEM LINED
UP FOR THE NEXT WEEK AND POSSIBLY BEYOND. /KEG/
AVIATION...JUST ABOUT ALL OF THE TERMINALS ARE DEALING WITH SOME
LOW CIGS AND/OR LOWERED VSBYS. CIGS ARE EVEN AS LOW AS 100-200 FT.
THIS WILL CONTINUE THROUGH THE EARLY MORNING HRS BUT BOTH CIGS AND
VSBYS SHOULD BEGIN TO IMPROVE AFTER 13Z. THAT SAID IT IS HIGHLY
LIKELY THAT MVFR CIGS WILL PLAGUE MOST TERMINALS THROUGH THE DAY. AS
FOR CONVECTION WE ARE IN A LULL FOR THE MOST PART UNTIL ABOUT
13/14Z. AT THAT TIME SCT SHRA WILL LIKELY START TO BREAK OUT AGAIN
AHEAD OF WHAT SHOULD BE A STRONG LINE OF SHRA AND TSRA. THIS LINE
MOVED OFF THE SRN AND CNTRL TX COAST AROUND 7Z AND WILL CONTINUE TO
WORK TO THE NE THROUGH THE MORNING. IT SHOULD HOLD FOR THE MOST PART
REACHING THE CWA AROUND 14/15Z. /CAB/
MARINE...OUTSIDE OF CONVECTION WINDS SHOULD GENERALLY BE OUT OF THE
SE AND S THROUGH THE NEXT FEW DAYS. WINDS NEVER REALLY SEEM TO GET
VERY STRONG SO ONLY LOOKING FOR MODERATE ONSHORE AT TIMES...IN THE
10-15KT RANGE. B/C CONCERN WOULD BE IN THE NEXT 12 HRS WITH
CONVECTION CURRENTLY MOVING OVER THE NW GULF. THIS LINE OF STORMS IS
STRONG AND IF IT HOLDS WILL LIKELY PROMPT MARINE WARNINGS AS IT
MOVES INTO AND THROUGH THE COASTAL WATERS. /CAB/
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...METS WRAPPING UP AT AVONDALE AND NEW ORLEANS COMMAND
CENTER ACTIVATION...YES.
ACTIVITIES...FLASH FLOOD WATCH
FRENCH QUARTER FEST PUBLIC SAFETY SUPPORT
GRAND PRIX OF LOUISIANA PUBLIC SAFETY SUPPORT
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 67 74 65 / 100 50 80 60
BTR 75 68 75 66 / 100 50 80 50
ASD 75 69 77 67 / 100 50 80 50
MSY 76 70 76 68 / 100 50 70 50
GPT 72 71 74 70 / 100 40 70 50
PQL 75 71 78 70 / 100 40 70 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR LAZ040-046>050-
056>070-072.
GM...NONE.
MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MSZ080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 13, 4:49 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 449 AM CDT MON APR 13 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-132200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 449 AM CDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND A FEW COULD BE STRONG AND POSSIBLY SEVERE. MAIN RISK WOULD BE STRONG TO DAMAGING WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING AS A LINE OF THUNDERSTORMS MOVE THROUGH LATE THIS MORNING AND MIDDAY. IN ADDITION HEAVY RAINFALL WILL BE AN ISSUE. A FLASH FLOOD WATCH HAS BEEN EXTENDED TO NOW INCLUDE ALL AREAS ALONG AND SOUTH OF THE INTERSTATE 10 AND 12 CORRIDORS. THIS STILL INCLUDES THE NEW ORLEANS METRO AREA AND NOW THE BATON ROUGE METRO AREA ALONG WITH ALL OF COASTAL MISSISSIPPI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TUESDAY. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS AGAIN ON TUESDAY MAY RESULT IN AREAS OF HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. THE FLASH FLOOD WATCH MAY FURTHER NEED TO BE EXTENDED IN AREA AND TIME AS MODERATE TO HEAVY RAIN LOOKS POSSIBLE THROUGH MUCH OF THE WEEK. OTHERWISE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH DAY DURING THE REMAINDER OF THE WEEK WITH LOCALLY HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED BUT PLEASE REPORT ANY FLASH FLOODING THAT MAY BE OCCURRING TO YOUR LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT AGENCIES ALONG WITH OUR OFFICE. CAB
In the hours before
Special weather statement, Apr 13, 8:44 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
844 AM CDT MON APR 13 2015
LAZ034>036-046>050-131445-
WEST BATON ROUGE-IBERVILLE-POINTE COUPEE-EAST FELICIANA-EAST BATON
ROUGE-LIVINGSTON-ASCENSION-WEST FELICIANA-
844 AM CDT MON APR 13 2015
...A LINE OF THUNDERSTORMS WITH GUSTY WINDS AND VERY HEAVY RAINFALL
WILL AFFECT WEST BATON ROUGE...EAST BATON ROUGE...CENTRAL WEST
FELICIANA...NORTHWESTERN LIVINGSTON... CENTRAL
IBERVILLE...SOUTHWESTERN EAST FELICIANA...NORTHWESTERN ASCENSION AND
POINTE COUPEE PARISHES...
AT 843 AM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR KROTZ SPRINGS TO CARVILLE...AND MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...PLAQUEMINE...PORT
ALLEN...NEW ROADS...ST. FRANCISVILLE...OAK HILLS PLACE...ST.
GABRIEL...WALKER...ADDIS...BRUSLY...WHITE CASTLE...LIVONIA...
MARINGOUIN...SLAUGHTER...FORDOCHE...ROSEDALE AND GROSSE TETE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3066 9175 3067 9173 3072 9174 3097 9167
3098 9165 3053 9079 3011 9109 3040 9163
3044 9164 3050 9170 3050 9175 3051 9173
3056 9176
TIME...MOT...LOC 1343Z 203DEG 35KT 3053 9172 3022 9113
TDSpecial weather statement, Apr 13, 8:53 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
853 AM CDT MON APR 13 2015
LAZ046>050-056-131445-
WEST BATON ROUGE-ASSUMPTION-IBERVILLE-EAST BATON
ROUGE-LIVINGSTON-ASCENSION-
853 AM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST BATON ROUGE...
SOUTH CENTRAL EAST BATON ROUGE...WEST CENTRAL LIVINGSTON...
SOUTHEASTERN IBERVILLE...NORTHWESTERN ASSUMPTION AND WESTERN
ASCENSION PARISHES...
AT 853 AM CDT...A STRONG THUNDERSTORM WAS NEAR PIERRE PART...OR NEAR
BELLE RIVER...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND FUNNEL CLOUDS ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
DONALDSONVILLE AND WHITE CASTLE AROUND 920 AM CDT.
CARVILLE AND GEISMER AROUND 925 AM CDT.
ST. GABRIEL AROUND 930 AM CDT.
GONZALES AND PRAIRIEVILLE AROUND 935 AM CDT.
OAK HILLS PLACE...OLD JEFFERSON...VILLAGE ST. GEORGE...INNISWOLD
AND WESTMINSTER AROUND 940 AM CDT.
PORT VINCENT AND SHENANDOAH AROUND 945 AM CDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3048 9108 3034 9081 2987 9120 2990 9121
2992 9123 2993 9123 2994 9124 2999 9126
3000 9126 3000 9124 3001 9123 3004 9122
3004 9123 3003 9125 3006 9127 3006 9132
TIME...MOT...LOC 1353Z 211DEG 35KT 2996 9126
TDSpecial weather statement, Apr 13, 9:07 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
907 AM CDT MON APR 13 2015
LAZ069-131445-
LOWER PLAQUEMINES-
907 AM CDT MON APR 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PLAQUEMINES
PARISH...
AT 906 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF PORT
SULPHUR...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH...FUNNEL CLOUDS...WATERSPOUTS...AND PEA
SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PORT SULPHUR AND POINTE A LA HACHE AROUND 940 AM CDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2937 8984 2937 8979 2942 8978 2938 8984
2937 8986 2943 8981 2941 8988 2944 8989
2946 8987 2945 8992 2947 8988 2949 8990
2947 8991 2974 8980 2967 8966 2963 8963
2961 8974 2950 8962 2933 8976
TIME...MOT...LOC 1406Z 208DEG 13KT 2944 8981
TDThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:47 PM CDT | Special Marine Warning | LIX | 43 min | |
| Apr 12, 8:27 PM CDT | Special Marine Warning | LIX | 48 min | |
| Apr 12, 9:14 PM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 13, 7:36 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 13, 8:44 AM CDT | Special Weather Statement | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge | 61 min |
| Apr 13, 8:53 AM CDT | Special Weather Statement | LIX | Ascension | 52 min |
| Apr 13, 9:07 AM CDT | Special Weather Statement | LIX | Jefferson | 38 min |
| Apr 13, 9:13 AM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 13, 9:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| Apr 13, 9:38 AM CDT | Special Weather Statement | LIX | Ascension, Saint James, Saint John the Baptist | 52 min |
| Apr 13, 9:56 AM CDT | Special Weather Statement | LIX | East Feliciana | 49 min |
| Apr 13, 9:59 AM CDT | Tornado Warning | LIX | Plaquemines | 31 min |
| Apr 13, 10:06 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 13, 10:21 AM CDT | Special Weather Statement | LIX | Saint Tammany | 69 min |
| Apr 13, 10:29 AM CDT | Special Marine Warning | LIX | 91 min | |
| Apr 13, 10:42 AM CDT | Flash Flood Warning | LIX | Plaquemines | 3 hr |
| Apr 13, 10:50 AM CDT | Special Weather Statement | LIX | Orleans, Saint Tammany | 40 min |
| Apr 13, 11:00 AM CDT | Special Marine Warning | LIX | 45 min | |
| Apr 13, 11:13 AM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 13, 11:21 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 114 min |
| Apr 13, 12:02 PM CDT | Special Marine Warning | LIX | 28 min | |
| Apr 13, 12:22 PM CDT | Special Marine Warning | LIX | 23 min | |
| Apr 13, 1:06 PM CDT | Special Marine Warning | LIX | 39 min |
Nearby
Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.